# SDR USAA2009021890368

- Difficulty date: February 13, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 49,902 hours, 35,022 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6552988
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - RON - MAJOR REPAIR - CRACK IN FUSELAGE SKIN AT BS 942, S24L.  REPAIRED FUSELAGE SKIN AT BS 942, S24L IAW US AIRWAYS EA 100911.
